# SDR HEEA978897

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TRANSMITTER DEFECTIVE.
